# SDR T8VA11042020

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N650SF
- Make and model: Cessna 650
- Aircraft serial: 6500034
- Aircraft time: 10,273 hours, 7,317 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: CT620E06N
- Condition: Detached
- Location: Mlg Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THE RIGHT GREEN GEAR LIGHT ILLUMINATED WHEN THE GEAR WAS UP DURING CLIMB.  CAUSE: FOUND BROKEN WIRE AT PIN "C" OF THE UPLOCK SWITCH JW8.  THIS WAS GIVING A FALSE INDICATION THAT THE RIGHT GEAR WAS ALREADY UP AND CAPTURED WHICH DISCONTINUED HYDRAULIC PRESSURE TO THE RIGHT GEAR BEFORE IT WAS ACTUALLY ALL THE WAY UP ALLOWING THE GEAR TO FREE FALL TO THE DOWN AND LOCKED POSITION.  THEREFORE CAUSING THE RIGHT GEAR GREEN LIGHT TO ILLUMINATE.  CORRECTIVE ACTION: REPLACED CONNECTOR P/N: CTJ620E06N AND FUNCTION THE LANDING GEAR SYSTEM WITH REFERENCE TO THE CITATION 650 AMM REV 38 SECTION 32-00-01-06 REV 33.  OPERATIONAL CHECKED SATISFACTORY WITH NO OTHER DEFECTS NOTED.
